# SDR SWAA2022031047591

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB DOOR CUTOUT SURROUND FLOOR THRESHOLD BS 440-492.5; RBL 26; WL 156 / REMOVED DAMAGED FWD CARGO BAY DOOR CUTOUT THRESHOLD BS440-492.5 RBL26 W/L156 LOCATED; DRILLED AND INSTALLED THRESHOLD WEB IAW SRM 51-40-02-0G-0. SRM 51-40-02-0G-0 AND DWG 143A8330
